Hi. I have been on the Optifast diet now for 4 weeks. I have been walking, Bike riding, doing aerobics, at least for an hour two times a day and drinking at least 2 litres of water a day. Sometimes doing 2 (eg: walking and aerobics) at a time. All I have is the shakes for breakfast, lunch and dinner plus my 2 cups of vegies allowed in the optifast diet and the 2 litres of water a day. I have not weighted myself for the last 4 weeks (4 weeks ago i was 91kg, with a height of 5 foot). I weighted myself today as I was feeling I have not lost weight and weighed 92Kg. I could not believe that I have not lost weight but put it on? What is going on? I have stuck to the diet and trained hard with no results. I am very disappointed. What could it be that I am not losing weight but putting it on. I used to be 55 kg, even after my first child. This is not me!!!!!!!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.